# SDR DL76L091995

- Difficulty date: December 18, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 79,697 hours, 11,752 cycles
- Engine time: 55,881 hours, 8,095 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG FAILED TO START NO ROTATION.  RTB REPLACED STARTER.  CONFIRMED STARTER ASSY INOP.  R & R STARTER ASSY IAW AMM 80-11-01-401.  STARTER CONTROL VALVE IAW AMM 80-11-02-401. REMOVED AND INSTALLED. ALIGNED MAN   OVERRIDE SOCKET.  SERVICED STARTER WITH CRANKING IS OK. OK FOR SVC.  PN 774860A4 S/N OFF 891127.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
